# SDR USAA010880

- Difficulty date: July 15, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 303.9
- Part time: 50,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB ANGLE CRACKED 1.25 INCH, BS 303.9, STRINGER 10L.  REMOVED AND REPLACED ANGLE PER SRM 51-10-1.  (M)
